# SDR SWAA2023033113006

- Difficulty date: March 7, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS400 L/H AT BIN RAIL ATTACH POINT; BETWEEN STR8L-9L<[01] REMOVED DAMAGE ON FRAME BS 440 L/H AT BIN RAIL ATTACH POINT BTW S-8L - S-9L; CUT OUT AREA: L= 1 X W=1' IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REQ NDI CUT OUT FOR FREE CRACK CONDITION;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] DAMAGE REPAIRED PER EA 23-153-00831.;[06] VERIFIED CORRECTIVE ACTION 5 AND THE MEASUREMENT TABLE.
